Convolution properties of Salagean-type harmonic univalent functions


Yaşar E., Yalçın Tokgöz S.

STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA, vol.57, no.2, pp.283-289, 2012 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 2
  • Publication Date: 2012
  • Journal Name: STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.283-289
  • Keywords: Harmonic, univalent, starlike, convex, convolution
  • Bursa Uludag University Affiliated: Yes

Abstract

Jahangiri et al. [5] defined "modified Salagean operator" for harmonic univalent functions in the unit disk. In that study, they also obtained necessary and sufficient coefficient conditions for the Salagean-type class of harmonic univalent functions. By using those coefficient conditions, we investigate some convolution properties for the Salagean- type class of harmonic univalent functions.